WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL 5/ 42/ XL25; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
04.045.042 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product code: hsb, jds.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a revision surgery and removal of hardware for the retrograde femoral nailing system(rfna) was implanted on a prior date.Brought back for revision surgery and removal of hardware on (b)(6) 2021.The 5mm x 42mm screw had backed out of the nail.The nail and all four screws were removed and replaced with a va condylar plate.Concomitant device reported: rfna / 10 / 300 5 deg bend / sterile (part# 04.233.030s; lot# 73p8202; quantity: 1); locking screw for im nail 5/ 76/ xl25 (part# 04.045.076; lot# unknown; quantity: 2); locking screw for im nail 5/ 36/ xl25 (part# 04.045.036; lot# unknown; quantity: 1).This report is for one (1) locking screw for im nail 5/ 42/ xl25.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part: 04.045.042-us.Lot: 80p6160.Manufacturing site: grenchen.Release to warehouse date: december 09, 2020 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the locking screw for im nail 5/ 42/ xl25 was returned and received at us customer quality (cq).Upon visual inspection, no issues were found with the locking screw.No signs of damage were observed on the returned devices.No x-ray images were provided.Functional test: a functional test was performed with the returned devices.No issues were found with the screws or the nail.Dimensional inspection: dimensional inspection of the relevant feature of the received device was not performed at cq as the devices passed the functional test and the complaint condition could not be replicated.Document/specification review: the following drawing(s) were reviewed: -lockscr f/medullary nail ø5 lxx/ xl25 no design issues or discrepancies were found during this investigation.Investigation conclusion: the complaint cannot be confirmed for the locking screw for im nail 5/ 42/ xl25.A definitive root cause could not be identified for the reported issue with the available information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.